SciELO - Scientific Electronic Library Online

 
vol.24 número2INERTIAL RELATIVITY - A FUNCTIONAL ANALYSIS REVIEWSTRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

GUI SHI, FU. Sß-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.153-165. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200004.

In this paper, the notion of Sß-compactness is introduced in Ltopological spaces by means of open ßà-cover. It is a generalization of Lowen’s strong compactness, but it is different from Wang’s strong compactness. Ultra-compactness implies Sß-compactness. Sß-compactness implies fuzzy compactness. But in general N-compactness and Wang’s strong compactness need not imply Sß-compactness

Palabras clave : L-topology; ßà-cover; Sß-compactness; ß-cluster point.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons